# SDR SIMA3332

- Difficulty date: November 28, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4967 - CABIN EMERGENCY FLASHLIGHT NOT TESTING.  PUT ON MEL AT THIS TIME.  (M)
